Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the convergence of discrete approximations to the Navier-Stokes equations

Author: Alexandre Joel Chorin
Journal: Math. Comp. 23 (1969), 341-353
MSC: Primary 65.68
MathSciNet review: 0242393
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A class of useful difference approximations to the full nonlinear Navier-Stokes equations is analyzed; the convergence of these approximations to the solutions of the corresponding differential equations is established and the rate of convergence is estimated.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.68

Retrieve articles in all journals with MSC: 65.68

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society